MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT IP DILATOR SET

APPLIED MEDICAL TECHNOLOGY, INC. AMT IP DILATOR SET
Model Number IP-DIL
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Stomach Ulceration (4488)
Date of Event 01/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The original reporter indicated that the patient experienced a perforation through the posterior gastric wall.Reported that the procedure lasted 5-10 minutes for g-tube insertion.The patient experienced septic shock and need for return to the or.Abdominal compartment syndrome necessitating multiple trips to the or.
 
Additional Manufacturer Narrative
Based on the reported information, it was determined that an adverse event should be reported to fda as a stomach perforation was reported after placement of a gastrostomy tube.This was reported while using the ip-dil kit, which includes accessories for device placement.The reporter indicated that the guidewire in the kit caused the perforation to occur.No device has been returned for examination.Discussion with an internal health professional concluded that the guidewire end would not be strong enough to perforate the stomach lining, as it is extremely floppy.It is more likely that the dilator was inserted too deep into the stomach during dilation and caused the perforation to occur.Amt requested the device for return to analyze, but there has been no confirmation of the device being available for return at this time.The complaint has been logged into our system under report #: 20240112.We will update this report accordingly if additional information is received and that information changes the outcome of the documented conclusion.

Brand Name
AMT IP DILATOR SET
Common Device Name
AMT IP DILATOR SET
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
joshua meinke
8006 katherine boulevard
brecksville, OH 44141
4407174000
MDR Report Key18859465
Report Number1526012-2024-00004
Device Sequence Number15524371
Product Code KNT
UDI-Device Identifier00842071131876
UDI-Public00842071131876
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K073034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberIP-DIL
Device Catalogue NumberIP-DIL
Device Lot Number240111-615
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown